# SDR DXTA2024030811137

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 4,913 hours, 3,767 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL180 WITH THE WINGSTAB SWITCH IN OFF POSSITION, WE RECIEVED A A-I WINGSTAB LEAK. CREW COMPLEATED THE A-I WINGSTAB QRH.  A-I WINGSTAB CAS REMAINED ON FOR THE REMAINDER OF THE FLIGHT. NOTE THAT ALL SWITCHES ARE LEFT IN THE EMERGENCY CONDITION.  IAW INSTRUCTIONS FROM CONTACT CENTER, COMPLETED THE FIM TASK 36-21-00-810-808-A - LEAKAGE IN THE RH ANTI-ICING OF THE CENTRAL FUSELAGE .. ALL CHECKED OUT NORMALLY WHEN GOING THROUGH THE OPERATIONAL CHECK OF THE WING/HORIZONTAL ICE PROTECTION SYSTEM. ALL CAS MESSAGES NORMAL. NO A-I WINGSTB LEAK CAS MESSAGE APPEARED. THE FIM SHOWS THAT AS A TRANSITORY CONDITION OF THE ENGINE PNEUMATIC INDICATING SYSTEM.
